# SDR SWAA2024040958874

- Difficulty date: March 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 312 BETWEEN S-5L TO S-6L.   REPAIRED THE FRAME UPPER CHORD IAW EA M-22-153-01244; DUE TO CRACK EXCEED ALLOWABLE DAMAGE LIMITS OF SRM 53-00-07-1A-1 DETAIL E, CRACK MEASURED L:0.100'.
